# SDR AALA20010181

- Difficulty date: January 22, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - WHILE ON GROUND, R1 DOOR INADVERTENTLY DEPLOYED.  SLIDE PARTIALLY DEPLOYED.  REPLACED R1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
